# SDR 2005FA0000350

- Difficulty date: March 9, 2005
- Submitted: March 18, 2005
- Operation: General aviation
- Aircraft: N6627F
- Make and model: Cessna 150F
- Aircraft serial: 15063227
- Engine: Cont O200*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Nr 3 Cylinder
- Part time: 174 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CYLINDER HAS A STUCK  EXHAUST VALVE.  UPON CYLINDER REMOVAL IT WAS FOUND THAT THE VALVE HEAD WAS MUSHROOMED AND THE ROCKER ARM WAS ALSO DAMAGED.  THIS CAUSED CONCERN DUE TO THE FACT THAT THE CYLINDER ONLY HAD 174.1 TOTAL HOURS SINCE IT WAS PURCHASED NEW.  CYLINDER WAS SENT FOR REPAIRS AND THEN INSTALLED BACK ON THE ENGINE. (K)
